Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)


On the $C^\infty$ invariance of the canonical classes of certain algebraic surfaces

Authors: Robert Friedman, Boris Moishezon and John W. Morgan
Journal: Bull. Amer. Math. Soc. 17 (1987), 283-286
MSC (1985): Primary 57R55; Secondary 14J15
MathSciNet review: 903733
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1985): 57R55, 14J15

Retrieve articles in all journals with MSC (1985): 57R55, 14J15

Additional Information

PII: S 0273-0979(1987)15561-3

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia